# SDR 99UAL900665

- Difficulty date: December 21, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 19,418 hours, 4,007 cycles
- Engine: Pwa PW4077
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE ORD-LHR, FAILURE OF BOTH AUTO-PRESSURIZATION CONTROLLERS.  CREW ELECTED TO DIVERT TO JFK.  *S/D*  AT JFK, NO EXISTING FAULTS WERE FOUND.  MAINTENANCE ACCESS TERMINAL GROUND TEST ON CABIN PRESSURE CONTROL WAS PERFORMED PER AMM 21-31-00.  PRESSURIZATION SYSTEM PASSED OPERATIONAL CHECK.  AIRCRAFT WAS RETURNED TO REVENUE SERVICE WITHOUT FURTHER INCIDENT.  THE QAR (QUICK ACCESS RECORDER) CONTAINING DATA FROM THE AIRPLANE CONDITION MONITORING SYSTEM WAS SENT TO BOEING FOR FURTHER ANALYSIS.
